# SDR CA010813009

- Difficulty date: June 30, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 21,368 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50430043867
- Condition: Cracked
- Location: Fuselage
- Part time: 21,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR FRAME FORWARD 50-430043-867 CRACKED ON LOWER BAYONNET HOLE TO SCREW HOLE AND 1/2" BEYOND. OTHER SCREW HOLE TO BAYONNET HOLE. DOOR FRAME AFT 50-430043-865 CRACKED ON UPPER BAYONNET HOLE TO SCREW HOLE ONE ONLY.
